MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 6570-0-132
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patients sister left voicemail on patient hotline reporting three right hip dislocations of trident components over a two month period.Patients sister is also inquiring about a product recall.Femoral head was the only component provided.
 
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a ceramic head was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were provided for review with clinical consultant.Device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there has been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as device return, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.It is noted that the customer inquired if the device is part of a product recall.Based on the catalog and lot codes provided the reported device is not subject to a recall.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Patients sister left voicemail on patient hotline reporting three right hip dislocations of trident components over a two month period.Patients sister is also inquiring about a product recall.Femoral head was the only component provided.Update: patients sister left voicemail on patient hotline reporting two right hip dislocations of trident components; february 13th and 18th.Patient required a "closed reduction and a brace to keep hip and thigh in place".

Brand Name
DELTA V-40 CERAMIC HEAD 32/0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16021886
Report Number0002249697-2022-01866
Device Sequence Number5859213
Product Code LZO
UDI-Device Identifier04546540608505
UDI-Public04546540608505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number6570-0-132
Device Catalogue Number6570-0-132
Device Lot Number74972102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexFemale